# SDR SWAA2022091952989

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 51,666 hours, 28,245 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 285A12001
- Part serial: D01761
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAP HANDLE PLACED TO 1. LEFT TRAILING EDGE FLAP INDICATOR SHOWED LESS THAN 1. RT TRAILING EDGE FLAP INDICATOR SHOWED 0. NO LEADING EDGE FLAP MOVEMENT OR LIGHTS. LANDED AT 167 KIAS. AUTO BRAKES MAX USED. BRAKING COOLING MODULE SAYS 31.9M FT-LB. COOLED BRAKES AT END OF RW FOR 30 MINS. / [01] FOUND C/B T/E FLAP POSITION SKEW SENSOR & IND LEFT TRIPPED. RESET C/B IAW AMM 20-60-01; NO DEFECTS. PERFORMED PSEU BITE IAW FIM 27-51 TASK 801 FOUND FAULTS 27-53279 AND 27-53280. PERFORMED FIM 27-51 TASK 823 AND TASK 822. R&R FSEU IAW AMM 27-51-01; OPS CHECK GOOD. PERFORMED PSEU BITE PER FIM 27-51 TASK 801; NO FAULTS FOUND.
